| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information unknown.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -11.0/1.5/092 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.The lens was removed and later replaced for a shorter length lens due to excessive vault.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found haptic torn to the lens claim# (b)(4).